Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have mirena fitted. Have bleeding and cramping now. Had been taking northisterone. What is the remedy?

I have a mirena fitted 9 months ago, for constant heavy periods. It hadn't made any difference. I had a previous one for 6 years which worked like magic and I was period free for most of those 6 years. Now I have been prescribed northisterone which I have been taking for two months, with a break in between as I am waiting for an ultrasound to check if the mirena is ok, as its not helped as before. The problem us, I've started cramping and bleeding while taking northisterone! Will it stop? I also have transexamic acid to take, will this help stop the bleeding. I don't want the ultrasound cancelled because of the bleeding and I'm sick of this bleeding more than not. Can you advise please? Mandy
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for using HCM
Yes tranexamic acid do help to reduce bleeding. Continue to take those medication as your doctors prescription.
Though you are bleeding ultrasound can be done, not a problem.
As you had responded well in previous mirena, this time also we expect a good response.
Better to rule out other endometrial problems. Consult your gynaecologist for further evaluation.

Have a good health

Dr. Vidya
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor